Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NO rhythm on effexor dreamer

Posted by jay on September 27, 2001, at 16:26:47

In reply to NO rhythm on effexor, posted by dreamer on September 27, 2001, at 14:22:58

>
> Has any of u on efexor noticed u can't dance- feel the raving rhyhmn of music, just look foolish or is it just me?
>
> dreamer static.
>
> + apart from the spelling probs= rhytmn?

What dose are you on, and do you take any meds to compliment the Effexor?

Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:79738
URL: http://www.dr-bob.org/babble/20010927/msgs/79748.html